# SDR P2EA00263

- Difficulty date: September 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, TEMPORARY REPAIR AT BS 178 FROM RBL 8 TO RBL 15 AND BETWEEN WL 233 TO WL 238.  INSTALLED PERMANENT REPAIR AT BS 178 FROM RBL TO RBL 15 AND FROM WL 233 TO WL 238 IAW SRM 53-10-11 FIG 1.  (M)
